# SDR SIMA20230312002

- Difficulty date: March 12, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000477
- Aircraft time: 20,733 hours, 13,228 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 17091833005
- Condition: Corroded
- Location: Fr 77-80
- Component: Skin
- Component part number: 17091833005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-009 ? FUSELAGE EXTERNAL SKIN IS CORRODED UNDER AFT CARGO DOOR SCUFF PLATE SCREW HOLES 5 EACH. (LEVEL 2 CORROSION)-C/A-BLENDED AND MAPPED CORRODED SCREW HOLES UNDER AFT CARGO DOOR SCUFF PLATE (5) EACH IAW EMB 175 SRM 53-23-01-AD01 FIGURE 103 SHEET 7 AND IS ACCEPTED AS IS IAW ERS-EJ-5300-4744 REVISION NUMBER: ONE.
